# SDR UPS07M49355

- Difficulty date: January 26, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING TOPSIDE FIXED L/E XORS 1093.629 CANTED AREA FOUND CHAFE MARK.  AREA SMOOTHEN MATL REMAIN 0.083 EXCEED LIMIT PER SRM 57-00-01 FIG 3 VIR38.  L/E SKIN REMOVED PER SRM 51-33-01VIIR38.  TRIMMED OUT PER EN1085-07.  HFEC C/O PER NDTSPMR1206-10-01.001 NO CRACK.  NEW SKIN FAB PER EN.  HEAT TREATED PER DPS7.00-1 & HRB54.7 PER DPS1.05-3 & EN.  SKIN WELD PER EN SH1OF3 1TO6.  FPI C/O PER NDTSPMR12PT08 NO CRACK.  REINSTALLED PER SRM 51-33-01 VIIR38.
